International Journal of Mathematics and Mathematical Sciences
Volume 2003 (2003), Issue 59, Pages 3753-3759
A coefficient inequality for the class of analytic functions in
the unit disc
Department of Mathematics and Computer Science, Faculty of Science and Letters, Istanbul Kültür University, Sirinevler 34510, Istanbul, Turkey
Received 31 August 2002
Copyright © 2003 Yaşar Polatoğlu and Metın Bolcal. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
The aim of this paper is to give a coefficient inequality for the
class of analytic functions in the unit disc .